# SDR ASAA2022032937881

- Difficulty date: March 29, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 49,911 hours, 15,055 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Part number: RP23600
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND SHORT TIME FAULT MSG #75-10801 T25 SIGNALS DISAGREE ON ENGINE #1. GROUNDED - YES. REMOVED & REPLACED PT25 SENSOR IAW B737-800 AMM 73-21-02. NO DEFECT NOTED.
